# SDR 2007UALA04979

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 55,399 hours, 30,720 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SMOKE IN AFT GALLEY.  FOUND FAILED BALLAST.   REPLACED BALLAST.
